Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i2.20
pages 14-27

Sufficient Conditions of the Guaranteed Result in Differential Game with a Terminal Payoff Function

Iosif S. Rappoport
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

Advanced research of the resolving functions method concerning the theory of conflict-controlled processes with terminal payoff function is considered. A modified scheme of the method is proposed. This scheme ensures the end of the game within a definite guaranteed time period in a class of stroboscopic strategies without any subsidiary conditions. The guaranteed time periods for these schemes of the resolving functions method are compared with those of the first Pontryagin method.


Articles with similar content:

Resolving-Functions Method in the Theory of Conflict-Controlled Processes with Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Iosif S. Rappoport
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
On the Construction of the Optimal Control for a Linear Third Order Equation with a Quadratic Quality Criterion Using the Method of Moments
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Mekhriban Mamed kyzy Yagubova
Group Pursuit in Quasilinear Differential-Difference Games
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
L. V. Baranovskaya, G. G. Baranovskaya
Iterative Method for Solving Combinatorial Optimization Problems of the Game-type on Arrangements
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Oleg A. Yemets, Elena V. Olkhovskaja